# SDR CALA2018092401978

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 62,856 hours, 21,281 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001BA01
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT AND F/O UNRELIABLE AIRSPEED/ALTIMETER AND ENG LIGHT ON. AIR SPEED DISAGREE BY200 KTS CREW REPORTS CAPT AIRSPEED DROPPED TO 80KTS. EEC BITE FLT HISTORY SHOWS MSG 73-31641 & 73-31642 ADIRU TOTAL PRESSURE DISAGREE FLUSHED CAPT & F/O PITOT SYSTEM PER AMM 34-11-00. CHECKED PITOT PROBE HEAT & AOA VANES. NO DEFECTS. REPLACED CAPT AIR DATA MODULE PER AMM 34-21-04. CHECKED SYSTEM TO 300KTS & 10K FT ALTITUDE, OK ROTABLE PARTS CHANGE WAS INDICATED - TT 1418432  SN OFF 1354 MODULE, STANDBY  OFF 42-3413-9-0001 1354 ON 29-3413-9-0001 2172.
